| Model Number |
TJF-Q180V |
| Medical Device Problem Codes |
Material Split, Cut or Torn (4008); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the device analysis, the service team indicates that a forceps elevator had foreign material and chipping at the adhesives around light guide lens was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation.The most probable cause of the forceps elevator had foreign material was cause not determined and for chipping at the adhesives around light guide lens was cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.